# SDR SWAA2022032312138

- Difficulty date: October 31, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 53,931 hours, 33,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THERSHOLD PLATE (AFT) HAS CORROSION / REPLACED AFT CARGO DOOR THRESHOLD AFT PLATE IAW AMM 25-52-10.
